Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2015 (2015), Article ID 650425, 14 pages
http://dx.doi.org/10.1155/2015/650425
Research Article

Block Backward Differentiation Formulas for Fractional Differential Equations

1Department of Mathematics and Computer Science, Sule Lamido University, Kafin Hausa, PMB 048, Kafin Hausa, Nigeria
2Department of Mathematics and Statistics, Austin Peay State University, Clarksville, TN 37044, USA

Received 20 May 2015; Accepted 14 July 2015

Academic Editor: Yurong Liu

Copyright © 2015 T. A. Biala and S. N. Jator. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet
  2. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  3. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  4. K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 229–248, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C. Lubich, “Fractional linear multistep methods for Abel-Volterra integral equations of the second kind,” Mathematics of Computation, vol. 45, no. 172, pp. 463–469, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C. Lubich, “Discretized fractional calculus,” SIAM Journal on Mathematical Analysis, vol. 17, no. 3, pp. 704–719, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. Lubich, “A stability analysis of convolution quadratures for Abel-Volterra integral equations,” IMA Journal of Numerical Analysis, vol. 6, no. 1, pp. 87–101, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. R. Garrappa, “On some explicit Adams multistep methods for fractional differential equations,” Journal of Computational and Applied Mathematics, vol. 229, no. 2, pp. 392–399, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. L. Galeone and R. Garrappa, “Explicit methods for fractional differential equations and their stability properties,” Journal of Computational and Applied Mathematics, vol. 228, no. 2, pp. 548–560, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. L. Galeone and R. Garrappa, “On multistep methods for differential equations of fractional order,” Mediterranean Journal of Mathematics, vol. 3, no. 3-4, pp. 565–580, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. L. Galeone and R. Garrappa, “Second order multistep methods for fractional differential equations,” Tech. Rep. 20/2007, Department of Mathematics, University of Bari, 2007. View at Google Scholar
  12. P. Onumanyi, U. W. Sirisena, and S. N. Jator, “Continuous finite difference approximations for solving differential equations,” International Journal of Computer Mathematics, vol. 72, no. 1, pp. 15–27, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. M. K. Jain and T. Aziz, “Cubic spline solution of two-point boundary value problems with significant first derivatives,” Computer Methods in Applied Mechanics and Engineering, vol. 39, no. 1, pp. 83–91, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. S. Kazem, “Exact solution of some linear fractional differential equations by Laplace transform,” International Journal of Nonlinear Science, vol. 16, no. 1, pp. 3–11, 2013. View at Google Scholar · View at MathSciNet
  15. V. S. Erturka and S. Momani, “Solving systems of fractional differential equations using differential transform method,” Journal of Computational and Applied Mathematics, vol. 215, no. 1, pp. 142–151, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. S. Momani, “Analytical approximate solution for fractional heat-like and wave-like equations with variable coefficients using the decomposition method,” Applied Mathematics and Computation, vol. 165, no. 2, pp. 459–472, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. Dehghan, J. Manafian, and A. Saadatmandi, “Solving nonlinear fractional partial differential equations using the homotopy analysis method,” Numerical Methods for Partial Differential Equations, vol. 26, no. 2, pp. 448–479, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus